Hair thinning/ Hair Loss Poll

Polls.

Have you experienced hair thinning, hair loss, and hair shed as a result of SSRIs?

Severe
1
25%
Moderate
0
No votes
Mild
0
No votes
No hair loss or shedding experienced
3
75%
 
Total votes: 4
Dknighten
Posts: 7
Joined: Fri Jul 15, 2022 4:05 pm
Contact:

Hair thinning/ Hair Loss Poll

Unread post by Dknighten »

Since crashing from Lexapro after using it for 3 days, my previously thick and full head of hair has completely changed texture and has been shedding rapidly for almost a month. My hair is getting thinner and shorter, with rapid recession at the temples. This is accompanied by itching and a burning "biting" sensation where the hair loss is occuring. I had Post Finasteride Syndrome prior to using Lexapro and for the entire 3 and a half years, I experienced zero hair shed.
Post Reply

Who is online

Users browsing this forum: No registered users and 0 guests